Annals of Functional Analysis

Some $m$th-order Difference Sequence Spaces of Generalized Means and Compact Operators

Amit Maji, Atanu Manna, and P. D. Srivastava

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, new sequence spaces $X(r, s, t ;\Delta^{(m)})$ for $X\in \{l_\infty, c,$ $c_0\}$ defined by using generalized means and difference operator of order $m$ are introduced. It is shown that these spaces are complete normed linear spaces and the spaces $c_0(r, s, t ;\Delta^{(m)})$, $c(r, s, t ;\Delta^{(m)})$ have Schauder basis. Furthermore, the $\alpha$-, $\beta$-, $\gamma$- duals of these spaces are computed and also obtained necessary and sufficient conditions for some matrix transformations from $X(r, s, t ;\Delta^{(m)})$ to $X$. Finally, some classes of compact operators on the spaces $c_0(r, s, t ;\Delta^{(m)})$ and $l_{\infty}(r, s, t ;\Delta^{(m)})$ are characterized by using the Hausdorff measure of .

Article information

Ann. Funct. Anal., Volume 6, Number 1 (2015), 170-192.

First available in Project Euclid: 19 December 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46A45
Secondary: 46B15: Summability and bases [See also 46A35] 46B50: Compactness in Banach (or normed) spaces

Difference operator generalized means matrix transformation Hausdorff measure of compact operators


Maji, Amit; Manna, Atanu; Srivastava, P. D. Some $m$th-order Difference Sequence Spaces of Generalized Means and Compact Operators. Ann. Funct. Anal. 6 (2015), no. 1, 170--192. doi:10.15352/afa/06-1-13.

Export citation


  • Z.U. Ahmad and M. Mursaleen, Köthe-Toeplitz duals of some new sequence spaces and their matrix maps, Publ. Inst. Math.(Beograd) 42 (56) (1987), 57–61.
  • B. Altay and F. Başar, The fine spectrum and matrix domain of the difference operator $\Delta$ on the sequece space $\ell_p$, ($0<p< 1$) , Commun. Math. Anal. 2 (2007), no. 2, 1–11.
  • B. Altay and F. Başar, Generalization of the sequence space $\ell(p)$ derived by weighted mean, J. Math. Anal. Appl. 330 (2007), 174–185.
  • C. Aydin and F. Başar, Some new difference sequence spaces, Appl. Math. Comput. 157 (2004), no. 3, 677–693.
  • M. Başarir and E.E. Kara, On some difference sequence spaces of weighted means and compact operators, Ann. Funct. Anal. 2 (2011), no. 2, 114–129.
  • M. Başarir and E.E. Kara, On the $B$-difference sequence space derived by generalized weighted mean and compact operator, J. Math. Anal. Appl. 391 (2012), 67–81.
  • R.Çolak and M. Et, On some generalized difference sequence spaces and related matrix transformations, Hokkaido Math. J. 26 (1997), no. 3, 483–492.
  • I. Djolović, On the space of bounded Euler difference sequences and some classes of compact operators, Appl. Math. Comput. 182 (2006), no. 2, 1803–1811.
  • I. Djolović and E. Malkowsky, Matrix transformations and compact operators on some new mth-order difference sequence spaces, Appl. Math. Comput. 198 (2008), no. 2, 700–714.
  • A.M. Jarrah and E. Malkowsky, Ordinary, absolute and strong summability and matrix transformations, Filomat 17 (2003), 59–78.
  • E.E. Kara and M. Başarir, On compact operators and some Euler $B^{(m)}$-difference sequence spaces, J. Math. Anal. Appl. 379 (2011), 499–511.
  • H. Kizmaz, On certain sequence spaces, Canad. Math. Bull. 24 (1981), no.2, 169–176.
  • E. Malkowsky and V. Rakočević, An introduction into the theory of sequence spaces and measure of , Zb. Rad. (Beogr.) 9 (17) (2000), 143–234.
  • E. Malkowsky and E. Savas, Matrix transformations between sequence spaces of generalized weighted means, Appl. Math. Comput. 147 (2004), 333–345.
  • E. Malkowsky and V. Rakočević, On matrix domains of triangles, Appl. Math. Comput. 189 (2007), no. 2, 1146–1163.
  • M. Mursaleen and A.K. Noman, On some new difference sequence spaces of non-absolute type, Math. Comput. Modelling 52 (2010), no. 3-4, 603–617.
  • M. Mursaleen and A.K. Noman, Applications of the Hausdorff measure of in some sequence spaces of weighted means, Comput. Math. Appl. 60 (2010), no. 5, 1245–1258.
  • M. Mursaleen and A.K. Noman, On generalized means and some related sequence spaces, Comput. Math. Appl. 61 (2011), no. 4, 988–999.
  • H. Polat and F. Başar, Some Euler spaces of difference sequences of order $m$, Acta Mathematica Scientia, 27B (2007), no. 2, 254–266.
  • H. Polat, V. Karakaya and N. Simsek, Difference sequence spaces derived by using a generalized weighted mean, Appl. Math. Lett. 24 (2011), no. 5, 608–614.
  • M. Stieglitz and H. Tietz, Matrix trasformationnen von Folenraumen Eine Erebisubersicht, Mathematische Zeitschrift(Math. Z.), 154 (1977), 1–16.
  • A. Wilansky, Summability through Functional Analysis, North-Holland Math. Stud., vol. 85, Elsevier Science Publishers, Amsterdam, New York, Oxford, 1984.